Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Piriton Allergy tablets are antihistamine tablets suitable for the symptomatic relief of:
hayfever and other allergies e.g. pet, house dust mite & mould spore allergies
nettle rash, hives, heat rash, prickly heat & dermatitis
reactions to food, food additives, medicines & insect bites.
Piriton also effectively relieves the itchy rash and burning feeling of chickenpox.
The active ingredient in Piriton is chlorphenamine maleate 4mg. This works by blocking the histamine your body produces when you come into contact with an allergen. This keeps the histamine from telling your body to react to the allergen, effectively preventing symptoms.
When you are in contact with something you’re allergic to, such as pollen, your body begins to produce histamine. Histamine is an immune response to allergic substances and causes symptoms like watery eyes and sneezing with the intention to remove the allergen from your body. Antihistamines block histamine receptors, helping to prevent those symptoms from occurring right from the start.
30 Tablets- Also available: 60 Tablets
May cause drowsiness. If affected do not drive or operate machinery.
Avoid alcoholic drink.
You are taking MAOIs (monoamine oxidase inhibitors), which are used for depression, or have taken them within the last 14 days.
You are taking any medications to treat anxiety or help you sleep.
You are taking any other medications containing antihistamines, including cough or cold medicines.
You are taking medicines for epilepsy, e.g., phenytoin
You are pregnant, trying to become pregnant, or breastfeeding.
You have an underlying medical problem or are taking any other medicine or complementary therapy.
You are allergic to chlorphenamine or any of the other ingredients this medicine contains.
Active ingredient: Chlorphenamine maleate 4mg
Other ingredients:Lactose, Maize Starch, Yellow Iron Oxide (E172), Magnesium Stearate, Purified Water
Adults and children aged 12 years and over: Take one tablet every 4 to 6 hours. Do not take more than 6 tablets in 24 hours.
Children aged 6 to 12 years: Give half a tablet every 4 to 6 hours. Do not give more than 6 half tablets in 24 hours.
Children under 6 years: not recommended
Common side effects include:
You may need to lower your dose (12mg in 24 hours) if you experience any side effects.
If you have a severe allergic reaction, stop use straight away and seek medical assistance as soon as possible. If you have any concerns about the side effects, speak to your GP or our pharmacist.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery